Alert archive / Kansas / Red Flag Warnings in 2014
Red Flag Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Apr 25, 2014, 3:34 PM CDT for 18 counties in Kansas. It took effect at Apr 26, 2014, 12:00 PM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 25, 2014, 3:34 PM CDT (20:34 UTC)
- In effect from
- Apr 26, 2014, 12:00 PM CDT
- Expired
- Apr 26, 2014, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 68 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:30 PM CDT | NON-TSTM WND GST 51 | 3 W Scott City, KS | MESONET STATION 3 W SCOTT CITY /DW2728/ |
| Apr 26, 5:40 PM CDT | NON-TSTM WND GST 56 | 1 Ene Garden City, KS | MESONET STATION 1 ENE GARDEN CITY /KS010/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2762 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WWUS83 KDDC 252034 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 334 PM CDT FRI APR 25 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON AND EVENING... .THE COMBINATION OF ABOVE NORMAL TEMPERATURES... LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING. KSZ043-044-061>063-074>077-084>087-261000- /O.UPG.KDDC.FW.A.0010.140426T1700Z-140427T0100Z/ /O.NEW.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE- 334 PM CDT FRI APR 25 2014 /234 PM MDT FRI APR 25 2014/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/ SATURDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM CDT /7 PM MDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD AND FIRE WEATHER ZONE 087 MEADE. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * TEMPERATURES...IN THE UPPER 80S TO AROUND 90. * IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ BURGERT
3 follow-up statements
212 WWUS83 KDDC 260620 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 120 AM CDT SAT APR 26 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND EVENING... .ABOVE NORMAL TEMPERATURES IN THE UPPER 80S TO LOWER 90S ALONG WITH VERY DRY AIR BEHIND A STRONG DRYLINE...WILL PRODUCE VERY LOW HUMIDITY LEVELS TODAY FOR MOST OF WESTERN KANSAS. THIS WILL COMBINE WITH STRONG SOUTH TO SOUTHWEST WINDS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. KSZ030-045-064-078-088-261700- /O.EXA.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/ TREGO-NESS-HODGEMAN-FORD-CLARK- 120 AM CDT SAT APR 26 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 030 TREGO...FIRE WEATHER ZONE 045 NESS...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 078 FORD AND FIRE WEATHER ZONE 088 CLARK. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...IN THE MID 80S. * IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ KSZ043-044-061>063-074>077-084>087-261700- /O.CON.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE- 120 AM CDT SAT APR 26 2014 /1220 AM MDT SAT APR 26 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD AND FIRE WEATHER ZONE 087 MEADE. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * TEMPERATURES...IN THE MID 80S. * IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AWJ
275 WWUS83 KDDC 261600 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1100 AM CDT SAT APR 26 2014 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND EVENING... .ABOVE NORMAL TEMPERATURES IN THE UPPER 80S TO LOWER 90S ALONG WITH VERY DRY AIR BEHIND A STRONG DRYLINE...WILL PRODUCE VERY LOW HUMIDITY LEVELS TODAY FOR MOST OF WESTERN KANSAS. THIS WILL COMBINE WITH STRONG SOUTH TO SOUTHWEST WINDS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. KSZ030-043>045-061>064-074>078-084>088-270100- /O.CON.KDDC.FW.W.0012.140426T1700Z-140427T0100Z/ TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON- GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 1100 AM CDT SAT APR 26 2014 /1000 AM MDT SAT APR 26 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WINDS FOR WESTERN KANSAS... * AFFECTED AREA...FIRE WEATHER ZONE 030 TREGO...FIRE WEATHER ZONE 043 SCOTT...FIRE WEATHER ZONE 044 LANE...FIRE WEATHER ZONE 045 NESS...FIRE WEATHER ZONE 061 HAMILTON...FIRE WEATHER ZONE 062 KEARNY...FIRE WEATHER ZONE 063 FINNEY...FIRE WEATHER ZONE 064 HODGEMAN...FIRE WEATHER ZONE 074 STANTON...FIRE WEATHER ZONE 075 GRANT...FIRE WEATHER ZONE 076 HASKELL...FIRE WEATHER ZONE 077 GRAY...FIRE WEATHER ZONE 078 FORD...FIRE WEATHER ZONE 084 MORTON...FIRE WEATHER ZONE 085 STEVENS...FIRE WEATHER ZONE 086 SEWARD...FIRE WEATHER ZONE 087 MEADE AND FIRE WEATHER ZONE 088 CLARK. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...FROM NOON THROUGH 8 PM CDT SATURDAY. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * TEMPERATURES...IN THE MID 80S. * IMPACTS...ANY OUTDOOR FIRE COULD EASILY SPREAD AND GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 33
774 WWUS83 KDDC 270052 RFWDDC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 752 PM CDT SAT APR 26 2014 KSZ030-043>045-061>064-074>078-084>088-270200- /O.EXP.KDDC.FW.W.0012.000000T0000Z-140427T0100Z/ TREGO-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON- GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 752 PM CDT SAT APR 26 2014 /652 PM MDT SAT APR 26 2014/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS FOR SOUTHWEST KANSAS... RELATIVE HUMIDITIES WILL CONTINUE TO RECOVER OVER THE NEXT HOUR AND CRITICAL FIRE WEATHER CONDITIONS WILL BE UNLIKELY. $$ SUGDEN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 25, 2:06 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 25, 2:06 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 206 PM CDT Fri Apr 25 2014 ...Updated short term and fire weather discussion... .SHORT TERM...(This evening through Saturday) ISSUED AT 204 PM CDT FRI APR 25 2014 Westerly downslope flow will continue overnight as an upper level ridge axis, which was located just est of the Rockies at 12z, moves east across the Plains and a deepening upper level trough/low moves south/southeast across California. An elevated mixed layer will cross southwest Kansas overnight with 700mb temperatures warming to around +10C between 06z and 12z. Increasing winds overnight across southwest Kansas along with warming in the 875mb to 800mb layer will be keeping temperatures from falling as much as what the latest model guidance suggests. Previous forecast which had lows 3-6F warmer than guidance still looks on track. On Saturday gusty south winds will increase during the day as an area of low pressure deepens across eastern Colorado and stronger winds aloft mix down to the surface. Mean mixed layer winds from the GFS and NAM are forecast to range from 30 to 35 knots which suggest marginal wind advisory criteria, especially across western Kansas where the mixing depth will be deeper. A dryline by late day is forecast to be located near highway 183 with afternoon dewpoints west of this dryline falling back into the low 20s to near 30. Based on these low dewpoints, gusty southwest winds, and highs climbing into the upper 80s to around 90 degrees will go ahead an upgrade the fire weather watch to a Red Flag Warning. Scattered late day convection still appears likely across south central and portions of north central Kansas along east the dryline. 0-6km shear late day from the NAM and GFS ranges from 30 to 40kts with CAPE values range from 1500 to near 3000 j/kg which supports supercell development. Surface dewpoints forecast by 00z Sunday to be in the upper 50s to near 60 in south central Kansas and 0-3km shear ranges from 30 to 40kts at 00z Sunday. Main hazards at this time still appears to be large hail and strong winds early but an isolated tornado is still not completely out of the question towards evening as low level shear improves. .LONG TERM...(Saturday night through Friday) ISSUED AT 143 PM CDT FRI APR 25 2014 Medium range models indicate a strong upper level trough of low pressure pushing eastward out of the Four Corners Region into the southern Rockies Saturday night then becoming more negatively tilted as it begins to lift northeast across the Western High Plains early Sunday. This system will be the focus for thunderstorms across central and possibly portions of western Kansas Saturday evening through early Sunday morning. As the upper level trough approaches, surface low pressure will develop across northeastern Colorado Saturday evening and strengthen as it begins to lift northeast into western Nebraska Sunday as the upper level trough dislodges it. Meanwhile, an already developed dryline across southwest Kansas will sharpen as it begins to shift eastward in conjunction with the surface low. Although capping will initially inhibit convection, thunderstorms will likely develop ahead of the dryline as the cap weakens and upper level dynamics become more favorable. Increasing instability with CAPE values in excess of 2500 to 3000 J/KG along with steep lapse rates will set the stage for strong to potentially severe thunderstorm development across central and south central Kansas based on NAM/GFS model soundings. Dependent on the location of the dryline, a few storms may be possible in extreme eastern portions of southwest Kansas. Additionally, vertical shear profiles are expected to become more favorable as the evening progresses making the potential for tornadoes a decent possibility. Precip chances shift northeast late Sunday and Monday as the upper level trough lifts northeastward into the Upper Midwest, effectively dryslotting southwest Kansas. Precip chances may briefly return Tuesday as an H7 baroclinic zone sets up on the back side of the larger scale upper low as it shifts slowly to the east into the Upper Midwest. Light rain will be possible across central and portions of southwest Kansas through Tuesday night. Drier conditions are then expected through the end of the week as weak ridging aloft begins to develop and move eastward across the Intermountain West. Cooler, but still rather mild temperatures, are expected Sunday as a trough axis attendant to the surface low lifting northeast into Nebraska, shifts slowly eastward across western Kansas. A southwesterly flow early Saturday morning is expected to become more westerly throughout the day helping to keep high temperatures from dropping too much from the day previous as colder air aloft begins to advect southward into western Kansas. The GFS/ECMWF show H85 temperatures in the mid to upper teens(C) across central and southwest Kansas with the warmer air to our southeast. Along with some downslope contribution, look for highs well up into the 60s(F) across west central Kansas to the 70s(F) in south central Kansas. Even cooler temperatures are likely Monday as a cold front moves through western Kansas late in the day. Widespread 60s(F) are expected Monday with near 70F still possible in south central Kansas. Below normal temperatures are then likely through at least Wednesday as cold air advection sets up across western Kansas within a prevailing north to northwesterly flow at all levels. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 1206 PM CDT FRI APR 25 2014 VFR conditions are expected through early Saturday based on 12z NAM bufr soundings. A tight surface pressure gradient will be in place across western Kansas through early Saturday morning which will keep the southerly winds at the 15 to near 20knots range through early Saturday morning. && .FIRE WEATHER... ISSUED AT 204 PM CDT FRI APR 25 2014 Unseasonably warm temperatures along with gusty southwest winds at 20 to 30 mph can be expected across western Kansas on Saturday. Dewpoints will fall back into the 20s behind a dryline which currently is forecast to be located near highway 183 late day. These conditions will produce favorable conditions of any outdoor burning to easily spread and get out of control. As a result a red flag warning is in effect Saturday afternoon and Saturday evening west of a Dighton to Cimarron to Meade line. Any outdoor burning is not recommended. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 89 57 73 / 0 10 10 10 GCK 51 89 55 70 / 0 0 0 10 EHA 52 89 48 68 / 0 0 10 10 LBL 53 90 53 73 / 0 0 0 10 HYS 54 89 58 72 / 0 20 20 20 P28 59 90 62 77 / 0 20 50 20 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING from Noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Saturday FOR KSZ043-044-061>063-074>077-084>087. && SHORT TERM...Burgert LONG TERM...JJohnson AVIATION...Burgert FIRE WEATHER...Burgert
Hazardous weather outlook, Apr 25, 2:19 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 219 PM CDT FRI APR 25 2014 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 219 PM CDT FRI APR 25 2014 /119 PM MDT FRI APR 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED THROUGH EARLY EVENING FOR LOCATIONS GENERALLY ALONG AND SOUTH OF HIGHWAY 56. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE FOR THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON TO EVENING FOR LOCATIONS ALONG AND EAST OF HIGHWAY 183. CONDITIONS LOOK FAVORABLE FOR SOME OF THESE STORMS TO BECOME SEVERE WITH HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS UP TO 70 MPH POSSIBLE ALONG WITH AN ISOLATED THREAT FOR A TORNADO. A RED FLAG WARNING IS IN EFFECT FOR LOCATIONS WEST OF A DIGHTON TO CIMARRON TO MEADE LINE SATURDAY AFTERNOON TO EARLY EVENING. PLEASE SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS ON THIS FIRE WEATHER WATCH. AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST ON SUNDAY ALTHOUGH STRONG TO SEVERE THUNDERSTORMS ARE NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC BURGERT
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:15 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 13 hr |
Nearby
Red Flag Warnings in Kansas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.